A 62-year-old female asked:
my mom started gabapentin 300mg tonight and woke up an he after with uncontrollable crying, why? and how do we get it out of her system?
1 doctor answer
Dr. Carol Jacobs answered
Specializes in Pediatrics
Patience: The medication will eventually metabolize out of her system. Be sure to contact her MD immediately to inform of the side effect to get the best advice on stopping the medication as I don't know what medical condition is being treated. Emotional side effects - including suicidal thoughts - are uncommon but can happen. Stay with her - reassure her - and encourage sleep. http://www.drugs.com/pro/gabapentin.html
Answered on Sep 19, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!